Given a rational plane curve, we give new approaches to determining the splitting of the pullback of the cotangent bundle. We give applications to determining the minimal resolution for ideals of fat points in the plane.

ON plane rational curves and the splitting of the tangent bundle / A. Gimigliano; B. Harbourne; M. Ida'. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - STAMPA. - XII:3(2013), pp. 587-621.

ON plane rational curves and the splitting of the tangent bundle

GIMIGLIANO, ALESSANDRO;IDA', MONICA
2013

Abstract

Given a rational plane curve, we give new approaches to determining the splitting of the pullback of the cotangent bundle. We give applications to determining the minimal resolution for ideals of fat points in the plane.
2013
ON plane rational curves and the splitting of the tangent bundle / A. Gimigliano; B. Harbourne; M. Ida'. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - STAMPA. - XII:3(2013), pp. 587-621.
A. Gimigliano; B. Harbourne; M. Ida'
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/151651
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 5
social impact